# SDR SIMA20140728006

- Difficulty date: July 28, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 36,593 hours, 33,435 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 BLEED LEAK ON EICAS & BLEED.  NR 2 BUTTON RED FOR 10 SEC DURING CLIMB OUT.  PERFORMED OPS CHECKED GOOD IAW AMM 36-00-00-700-803-A.
